Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Comparison theorems for causal functional-differential equations


Authors: Alex McNabb and Graham Weir
Journal: Proc. Amer. Math. Soc. 104 (1988), 449-452
MSC: Primary 34K05; Secondary 34A10, 39C05
DOI: https://doi.org/10.1090/S0002-9939-1988-0962811-8
MathSciNet review: 962811
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Weak and strong comparison theorems are proved for causal functional differential equations


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K05, 34A10, 39C05

Retrieve articles in all journals with MSC: 34K05, 34A10, 39C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0962811-8
Article copyright: © Copyright 1988 American Mathematical Society